Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 48, Number 3

All articles in this issue are freely accessible.

Analytic systems of central conics in space
J. L. Coolidge.
Trans. Amer. Math. Soc. 48 (1940), 359-376
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0003068
On circavariant matrices and circa-equivalent networks
Richard Stevens Burington.
Trans. Amer. Math. Soc. 48 (1940), 377-390
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0002827
The position of the radical in an algebra
Marshall Hall.
Trans. Amer. Math. Soc. 48 (1940), 391-404
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0002855
Integers of quadratic fields as sums of squares
Ivan Niven.
Trans. Amer. Math. Soc. 48 (1940), 405-417
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0003000
On finitely mean valent functions. II
D. C. Spencer.
Trans. Amer. Math. Soc. 48 (1940), 418-435
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0002603
Integral sets of quaternion algebras over a function field
Trans. Amer. Math. Soc. 48 (1940), 436-450
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0002997
Order types and structure of orders
André Gleyzal.
Trans. Amer. Math. Soc. 48 (1940), 451-466
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0002899
Expansions of analytic functions
R. P. Boas.
Trans. Amer. Math. Soc. 48 (1940), 467-487
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0002594
On the integro-differential equations of purely discontinuous Markoff processes
Willy Feller.
Trans. Amer. Math. Soc. 48 (1940), 488-515
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0002697
On linear transformations
R. S. Phillips.
Trans. Amer. Math. Soc. 48 (1940), 516-541
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0004094
On a type of algebraic differential manifold
J. F. Ritt.
Trans. Amer. Math. Soc. 48 (1940), 542-552
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0003306